in the eyes was the cause, but no luck. Could it be a chlorine allergy? We live in S. Florida so we swim a lot ...Afer swimming, my fair skinned daughter develops bright red sunburn looking rash around her eyes ...
the surgery and I noticed afterswimming today, he sounded more nasaly than the last few days. Could the water/chlorine be interfering with the antibiotic and I should not have him swim before surgery? ...
My 6 yer old daughter went swimming yesterday at the public pool/ health club with school. When I picked her up from after care her eyes were bloodshot. When she woke up this morning her eyes were still ...
was wondering what the chlorine is doing to my body, and will it become a threat to any other organs. Thank you! ...I m currently working at a swimming pool as a swim teacher, and I m in the pool about 12 hours ...
Sometime after my swim on Monday I noticed my mouth was irritated. My son complained about the chlorine but I didn t notice it. Then Wednesday he complained again and I realized that when I lay down ...
What do i do to protect my self from swimming pool cholorine rash that i normally get after i get out if the pool? Thank you
Either you are allergic to chlorine or, the water contains excess chlorine.
There is no specific treatment to avoid rash, except for taking a tablet of Levoceterizine 10mg, about 30 minutes BEFORE getting into the swimming pool. Or, avoid swimming pool!
You are most welcome to revert back to me for further clarifications, if any.
Have a nice day,
Dr. (Col) R Karanwal
My son has painful urination afterswimming. It is only the first time he urinates after being in a clorinated pool. Is there anything I can do to prevent this?
Hi. The only solution can be no swimming in a pool with chlorinated water.
There are protective gears known to be useful in such conditions.
My eye become red every time i go swimming
Why is that and what should i do
Thanks for using health care magic.
You seem to be sensitive to the chlorine in the water of the pool. Wear eye shields while swimming.
Wish you a good health.
Dr. Srikanth Reddy MD